The linear Steklov method for SDEs with non-globally Lipschitz coefficients: Strong convergence and simulation

Research output: Contribution to journalArticle

5 Scopus citations
Original languageAmerican English
Pages (from-to)408-423
Number of pages16
JournalJournal of Computational and Applied Mathematics
DOIs
StatePublished - 1 Jan 2017
Externally publishedYes

Fingerprint Dive into the research topics of 'The linear Steklov method for SDEs with non-globally Lipschitz coefficients: Strong convergence and simulation'. Together they form a unique fingerprint.

  • Cite this